RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 61–70 (Mi umn1236)  

This article is cited in 2 scientific papers (total in 2 papers)

Bogolyubov's $R$-operation and the Bogolyubov–Parasyuk theorem

O. I. Zavialov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (657 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 67–76

Bibliographic databases:

UDC: 517.9
MSC: 81T13, 81T18
Received: 19.09.1994

Citation: O. I. Zavialov, “Bogolyubov's $R$-operation and the Bogolyubov–Parasyuk theorem”, Uspekhi Mat. Nauk, 49:5(299) (1994), 61–70; Russian Math. Surveys, 49:5 (1994), 67–76

Citation in format AMSBIB
\Bibitem{Zav94}
\by O.~I.~Zavialov
\paper Bogolyubov's $R$-operation and the Bogolyubov--Parasyuk theorem
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 61--70
\mathnet{http://mi.mathnet.ru/umn1236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311230}
\zmath{https://zbmath.org/?q=an:0884.47059}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49...67Z}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 67--76
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1236
  • http://mi.mathnet.ru/eng/umn/v49/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Medvedev, “N. N. Bogolyubov and the scattering matrix”, Russian Math. Surveys, 49:5 (1994), 89–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Kurusch Ebrahimi-Fard, Frédéric Patras, “Exponential renormalisation. II. Bogoliubov's R-operation and momentum subtraction schemes”, J. Math. Phys, 53:8 (2012), 083505  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:357
    Full text:209
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019